# SDR YENA201906250368

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 47,267 hours, 16,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 798458
- Condition: Failed
- Location: Cabin
- Part time: 7,978 hours, 3,055 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6131, SLC-LGB. DURING TEST OF EMERGENCY LIGHTS FOUND FWD EMERGENCY LIGHTS INOP; REMOVED AND REPLACED FWD EPSU (1OWL) BATTERY. OPS TEST GOOD PER 33-51-00.
